Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Which therapy will cure my psoriasis problem on scalp ?

Sir, i am 26yr male. i am having psoriasis problem on scalp and lost too many hair . Which therapy is best for the cure. I had been using propinate gel and Tugain gel.
Asked On : Sun, 10 Apr 2011
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi! divyanshu joshi,
Welcome to HealthcareMagic forum,

Treatment of psoriasis depends upon how sever it is .If it is mild then it can be treated only by topical applications,coal tar oils and shampoos.If sever ,then we have two good options like oral tablets like methotrexate,retinoids ,cyclosporins or phototherapy. Phototherapy is of two varities- UVA & NARROW BAND UVB.These light therapy can be used at home as well as you get small hand held combs which have specific lights in them(called PSORA-COMB).Propinate gel is good for psoriasis ,but tugain is for hair loss.

You can consult a dermatologist who has these facilities of phototherapy.
Answered: Sun, 10 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor